# SDR CA980706015

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 996583
- Condition: Bent
- Location: Engine
- Part time: 724 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY OF THE ENGINE, THE CRANKSHAFT WAS FOUND TO HAVE SLIPPED ABOUT 15-20 DEGREES ON ITS AXIS.  THE CRANKSHAFT IS PRESS FIT TOGETHER.
